# SDR TRAX200600342

- Difficulty date: June 7, 2006
- Submitted: June 9, 2006
- Operation: Air carrier
- Aircraft: N845AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7324
- Aircraft time: 17,949 hours, 15,042 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Faded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVER WING EMERGENCY EXIT EXTERIOR PLACARD FADED.
